# SDR FDEA201104291681

- Difficulty date: April 29, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 57,000 hours, 18,106 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ACA38103
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LT DOOR EXT SURFACE SHOWING 3" LONG CRACK ALONG 2ND WEB.  REMOVED LT NOSE GEAR FWD DOOR, ACCOMPLISHED HFEC ON SUBJECT AREA, MARKED END OF CRACK.  MFG DOUBLER AND INSTALLED REPAIR DOUBLER IAW SRM 52-00-01. INSTALLED NOSE GEAR LT FWD DOOR IAW AMM 32-23-01-2.  PERFORMED GEAR SWING IAW W/C 32C3301 AND FOUND ALL WITHIN LIMIT.
